A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique

Mamedov, Musa A 2003, A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique, Abstract and applied analysis, vol. 2003, no. 11, pp. 631-650, doi: 10.1155/S1085337503210046.

Attached Files
Name Description MIMEType Size Downloads

Title A turnpike theorem for continuous-time control systems when the optimal stationary point is not unique
Author(s) Mamedov, Musa A
Journal name Abstract and applied analysis
Volume number 2003
Issue number 11
Start page 631
End page 650
Total pages 20
Publisher Hindawi Publishing Corporation
Place of publication Cairo, Egypt
Publication date 2003
ISSN 1085-3375
Keyword(s) turnpike theorem
optimal stationary point
continuous-time control systems
nonconvex optimal control problems
Language eng
DOI 10.1155/S1085337503210046
Indigenous content off
Field of Research 0101 Pure Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2003, Hindawi Publishing Corporation
Persistent URL http://hdl.handle.net/10536/DRO/DU:30127311

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 38 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 19 Jul 2019, 12:32:12 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.